# SDR FDEA200909103285

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 83,373 hours, 26,961 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Plug
- Part number: 148995
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WHEN APU WAS STARTED AND APU BLEED TURNED ON, CABIN FILLED WITH SMOKE, TURNED OFF BLEEDS  FOUND HYD FLUID RUNNING FROM AFT DRAIN HOLE INTO  APU INLET.  FOUND REV MOTOR PUMP S/O VALVE M1-165 DRIPPING IN AFT COMPT  PN 148995, AIPC 29-12-60-03, FACT 10SEP09 06:58, EWR.  FOUND PLUG ON NON REV HYD MOTOR PUMP S/O VALVE LEAKING.  REPLACED PACKING ON PLUG.  LEAK CK GOOD. REF  IPC 29-22-05-05, AND MM 27-26-03-2.
